- -

An algebraic approach to the structural properties of positive state control systems

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

An algebraic approach to the structural properties of positive state control systems

Show full item record

Ricarte Benedito, B.; Romero Vivó, S. (2018). An algebraic approach to the structural properties of positive state control systems. Mathematical Methods in the Applied Sciences. 41(6):2370-2378. https://doi.org/10.1002/mma.4351

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/125573

Files in this item

Item Metadata

Title: An algebraic approach to the structural properties of positive state control systems
Author:
UPV Unit: Universitat Politècnica de València. Departamento de Matemática Aplicada - Departament de Matemàtica Aplicada
Issued date:
Abstract:
[EN] In this paper, we deal with discrete-time linear control systems in which the state is constrained to lie in the positive orthant R_+^n independently of the inputs involved, that is, the inputs can take negative ...[+]
Subjects: Positive state systems , Controllability , Reachability , Single-input systems , Subclass 93B03 , 93B05
Copyrigths: Reserva de todos los derechos
Source:
Mathematical Methods in the Applied Sciences. (issn: 0170-4214 )
DOI: 10.1002/mma.4351
Publisher:
John Wiley & Sons
Publisher version: http://doi.org/10.1002/mma.4351
Thanks:
This work has been partially supported by Ministerio de Ciencia e Innovacion through Grants DPI-2013-46982-C2-1-R and MTM-2013-43678-P.
Type: Artículo

This item appears in the following Collection(s)

Show full item record